Item No. 0344260

Photo of Theraflu Day & Night Relief Value Pack 
Multi-Symptom Severe Cold with Lipton Flavors / Night Time Severe Cold & Cough Combo Pack, 12 Pack

Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold & Cough Relief Medicine Powder - 12 ct

Price: $11.49

Member Savings (23% Off)

Was $14.99

Availability: Usually ships in 1 business day

Details

Theraflu MultiSymptom Severe Cold and Nighttime Severe Cold & Cough Medicines offer cold, flu and cough relief with great tasting flavors. They are effective cold & flu symptom relief medicines ready to get you back on your feet. When your cold symptoms hit the hardest, Theraflu's powerful powder formula can help you rest easy.Theraflu severe cold medicines and cough relief powders relieve sore throat pain, cough, minor aches and pains, headache, nasal and sinus congestion, runny nose*, sneezing*, and also temporarily reduces fever.Adults and children 12 years of age and older, simply dissolve the contents of one packet in 8 oz. of hot water, and sip while hot. Theraflu multisymptom severe cold medicine and nighttime severe cold & cough relief medicine come in a value pack to help reduce your worst cold & flu symptoms all day and all night.*Nighttime Only

  • Non-drowsy multisymptom & nighttime cold & cough relief medicines for severe cold & flu symptoms
  • Severe cold, flu & cough medicine treatment, relieves symptoms such as: sore throat, headache, minor body aches & pains, nasal and sinus congestion
  • Temporarily reduces fever associated with cold & flu symptoms
  • Cold, flu, & cough relief powder for adults and children 12 years of age and older
  • Delicious green tea and honey lemon flavors in Multisymptom Severe Cold and honey lemon, chamomile, and white tea flavors in Nighttime Severe Cold & Cough
Reviews
Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold & Cough Relief Medicine Powder - 12 ct is rated 4.8 out of 5 by 15.
Rated 5 out of 5 by from Love Theraflu I swear by it when I get a cold and recommend it to everyone I know
Date published: 2017-01-26
Rated 5 out of 5 by from Amazing product I started taking this while I was sick from the flu. I was so sick I couldn't be out of bed for long. I took the night time tea first before going to bed and by the morning I felt way better. I followed with the day time tea and I was able to regain my appetite. By the second day I was able to go about my day like I would regularly. This product has become a staple at home now.
Date published: 2018-04-04
Rated 5 out of 5 by from KEEP A BOX HANDY So I LOVE this product! I’m usually one who tries to stay away from taking medications if possible. Which is one of the reason I can only attest to half this box haha. I used the nighttime side because I knew I wouldn’t be able to sleep well because how severe my cold was. My symptoms were; Nasal congestion, sneezing, soar throat, headache,& body aches .. praise God it didn’t go to my chest! Anyways, it def put me to sleep quicker and helped me stay relaxed during the night. Not only that but i woke up feeling EVEN better the next day. Took it three days in row (probs coulda done with out the 3rd bt o well) with 8oz of hot water. MUST HAVE!
Date published: 2019-03-03
Rated 4 out of 5 by from Really good it gives me relief and no side effects. It puts me in a better mood day or night
Date published: 2016-10-09
Rated 5 out of 5 by from works It is about the only thing that helps me and my two grown children when we have the flu. The headaches caused by conjestion , and nasal conjestion so we can breath are all helped. Theraflu and a good heating pad also help with body aches.
Date published: 2016-10-23
Rated 5 out of 5 by from Instant relief It help me sleep thru the night, and in a day or two I started to feel better.
Date published: 2017-01-26
Rated 5 out of 5 by from Great medicine This is the best products for me. I drink the tea at nite and in the morning I feel great. Today I need to buy more. Cuz I'm getting sick again. Great job
Date published: 2016-11-09
Rated 5 out of 5 by from Instant relief Highly recommended it was instant relief I slept through the night and I woke up feeling refreshed
Date published: 2016-11-03
  • y_2019, m_10, d_14, h_24
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.13
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_15
  • loc_en_US, sid_0344260, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_riteaid
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getContent, 48.06ms
  • REVIEWS, PRODUCT
Specs
Height 5.11 inches
Width 4 inches
Depth 3.25 inches
Product Weight 0.43 lbs
PackageHeight 5.11 inches
PackageWidth 4 inches
PackageDepth 3.25 inches
Unit Price $95.75 per 100 Powder (on regular retail)
Name Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold & Cough Relief Medicine Powder - 12 ct
Available Online
Package Count 1
Container Type plastic bottle
Form Powder
Country of Manufacture United States
Directions

Theraflu Multi-Symptom Severe Cold

Ingredients

Active Ingredients: Theraflu Multi-Symptom Severe Cold(in each packet)Acetaminophen 500 mg - Pain reliever/fever reducerDextromethorphan HBr 20 mg - Cough suppressantPhenylephrine HCl 10 mg - Nasal decongestantTheraflu Nighttime Severe Cold & Cough(in each packet)Acetaminophen 650 mg - Pain reliever/fever reducerDiphenhydramine HCl 25 mg - Antihistamine/cough suppressantPhenylephrine HCl 10 mg - Nasal decongestant; Inactive Ingredients: Theraflu Multi-Symptom Severe Coldacesulfame potassium, anhydrous citric acid, aspartame, D&C yellow no. 10, FD&C blue no. 1, FD&C red no. 40, flavors, maltodextrin, silicon dioxide, sodium citrate, sucrose, tribasic calcium phosphateTheraflu Nighttime Severe Cold & Coughacesulfame potassium, anhydrous citric acid, aspartame, D&C yellow no. 10, FD&C blue no. 1, FD&C red no. 40, flavors, maltodextrin, silicon dioxide, sodium citrate, sucrose, tribasic calcium phosphate

Safety

Theraflu Multi-Symptom Severe Cold with Lipton Green Tea & Honey Lemon Flavors: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take - more than 4,000 mg of acetaminophen in 24 hours - with other drugs containing acetaminophen - 3 or more alcoholic drinks every day while using this product. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: *skin reddening *blisters *rash If skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Do not use